On Entire Functions Belonging to a Generalized Class of Convergence

Authors

  • Yu. M. Gal'
  • O. M. Mulyava
  • M. M. Sheremeta Львiв. нац. ун-т

Abstract

In terms of Taylor coefficients and distribution of zeros, we describe the class of entire functions f defined by the convergence of the integral r0γ(lnMf(r))rρ+1dr , where γ is a slowly increasing function.

Published

25.04.2002

Issue

Section

Research articles

How to Cite

Gal', Yu. M., et al. “On Entire Functions Belonging to a Generalized Class of Convergence”. Ukrains’kyi Matematychnyi Zhurnal, vol. 54, no. 4, Apr. 2002, pp. 439-46, https://umj.imath.kiev.ua/index.php/umj/article/view/4082.